Submit a review for Ayukant piles clinicYour feedback matters!
Please help me out with gap of time between ayurvedic tablet and allopathic tablets. Need specific gap for 1) thyroid tab eltroxin 112.5 mcg and gandhak rasayan tablet + mahamanjashthadi Kadha. 2) bp tablets betatrop + enam 5 and gandhak rasayan tablet + mahamanjashthadi Kadha.My Age 77 yrs. Thanks.
My thyroid TSH is 5.6 and T4 is 4.4. What does it mean. I am thinking for family planning, will it have any adverse effect on pregnancy?
Hi Mujhe kahi bhi dard nhi hota Maine colonoscopy test karvaye tha jisme ulcer paye gaye the lekin 1 month ke davai ke baad ve theek ho gaye the lekin loose motion Abhi bhi vaise he hote hai Please help me.
I am thyroid patient and rate 12.5.I am taking medicine regularly but would like to opt for alternative one so as to control on permanent base.
How to prevent the recurrence of hernia in male.(previously get surgery done right inguinal hernia. Now having some feeling in left side what to do?)
Sir my son aged 8 years old name Siddhartha having thyroid swelling thyroid test T3 T4 AND TSH and ultrasound carried out and found all normal and doctor said it is a you thyroid and need not to be worried. But my question is why is that swelling and is it leads to any trouble in the future. He has no pain at the neck.
Hi, previously my mom gone through surgical hernia of belly button ,the belly button has been removed. Its almost 9 years when she went through surgical hernia. Now from few months I noticed, the same part of one side has been swollen ,may I know whether it's the again the symptoms of reoccurring of hernia?
What are the causes of anal fistula? Do they repeat after clearing also? I already undergone surgery but it looks like again fistula on the other side of anus.
Hi, I had thyroid problem from 2005. I am having 100 mg tablet daily now am 6 weeks pregnant checked 2 days back my tsh level has been increased to 16.41. I need a suggestion how much dosage I have to take to control my tsh level. Will my baby effects now.
Dear Doctors, I am having inlingua hernia at both side, it's middle stage now. I would request you to please suggest any medicine to recover it with out surgery.
I had total thyroidectomy due to Thyroid cancer, Rai of 100 mcg done. 4 Parathyroids were preserved. Currently on Calcium supplement of 2000 mg, my recent Calcium level is 7.2 mg/DL Couple of weeks ago the level was 7 mg/DL. At time of discharge my Calcium level was 8.3 mg/DL, even though my recent level is decreased I have no symptoms of low calcium, I had vitamin D deficiency since long time. The calcium supplement has vitamin D3 as well, my worry is why the level decreased? My albumin level is 4.2gms/DL which is normal. Is my low calcium caused by low Vitamin D issue? Do I need to undergo any blood tests?
I have a regular headache issue with whole body pain, Some times I had stressed .I have a thyroid but it's control .I had checked blood sugar it is normal .I had consultant with physician and some body test as per advised by them .all test is negative. Pls suggest the medicine.
Hi i am 33 years old female anal fistula problem past 2 years I took all only for time being. It not permanent now what to do coz I have 2 month boy baby. I am scared for for operations. please tell any ointments or what food to have lots of fiber. please help dr.
Hello doctors. It is to informed publically that I am suffering from painless skin rash with swelling which is spreading to whole anus. Which makes my anus tight difficult in passing stool. And I first feel this symptom in january 2017. I goes to numbers of doctors of surgeons and skin doctors. I am not a rich person I do not able to afford private appointments. Even now I am jobless due to my present medical condition. When I visit surgeon Dr. he says this reddish is normal inside as this is not paining. It is normal mucosa. And if some surgeon agrees that this infection then they prescribe antibiotics which further worse the problem. So after antibiotic course they also say this reddish is normal inside. I feel that this is fungus infection because previously I have fungus infection on top of anus and perineal area. Thats why antibiotics are not solving problem but increasing it. And when I go to skin doctor they say this anus area is of surgeon Dr. so go to surgeon Dr. As they cannot see inside too. I have clicked pictures of skin rash for online reference. When I show this pictures to personally skin Dr. or online Dr. they only it is internal hemorrhoids not a swelling. So I fed up from going to many Dr. with no result. I have gone to depression. I got suicidal thoughts. As now my condition is in last stage and I am not treating it just watching the worsening of condition. As I do not know what is my problem and what will be treatment. It is to be informed all that if something happens to me then all doctors are responsible for it to whom I personally visit to discuss my problem and they say it is normal condition and consult psychiatrist. From january to till now. If my condition is normal then why I am going to Dr. And why my anus is becoming tight and I have difficult in passing stool which further give fissures and even now I am facing difficult in urine. Due to all this I am not able to eat and drink well resulting to worsening of my health condition. Which I further not able to cope up with the situation. And I am just lying without treatment with mental agony. Thank you.
Suffering from constipation. Usg shows 3 nos 1.3 mm stone in gall bladder. Lipid profile within range but uric acid prevails at 8.6.pl suggest remedy.-age -67.
Hi my thyroid level is 4.57 as doctor's are suggesting to take thyroid tablet of 15 mcg daily for 1 month since im trying for pregnancy thyroid level shut be below 3point. My doubt is after stopping the tablet there's any chance of my thyroid level goes high again.
Are you aware that shaking hands can be an early sign of thyroid disease?
Yes, that's right! Even in patients who have a low thyroid function, shaking of hands can appear when the dose of thyroxine becomes too high - and it can be a reliable indicator to titrate the dose (which means, if an increase in dose of thyroxine makes the hands start shaking, then the dose should be reduced). In hyperthyroidism (or excessive thryoxine hormone synthesis states in the body), one of the cardinal symptoms is shaking of the hands.
So how do you know for sure it is due to thyroid hormone excess? And how do you differentiate this from other kinds of tremor?